Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 6, Issue 3, Pages 419-429
http://dx.doi.org/10.1155/S016117128300037X

Local expansions and accretive mappings

Department of Mathematics, The University of Iowa, lowa City, lowa 52242, USA

Received 14 February 1983; Revised 24 March 1983

Copyright © 1983 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

W. A. Kirk, “Local expansions and accretive mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 6, no. 3, pp. 419-429, 1983. https://doi.org/10.1155/S016117128300037X.